Solitary wave solutions of two nonlinear physical models by tanh-coth method


Bekir A., ÇEVİKEL A. C.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.14, no.5, pp.1804-1809, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.1016/j.cnsns.2008.07.004
  • Title of Journal : COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
  • Page Numbers: pp.1804-1809
  • Keywords: Solitons, Tanh-coth method, Foam drainage equation, (2+1)-Dimensional coupled nonlinear extension of the reaction-diffusion (CNLERD) equations, HOMOGENEOUS BALANCE METHOD, EVOLUTION-EQUATIONS, (G'/G)-EXPANSION METHOD, PROLONGATION STRUCTURE, GORDON EQUATIONS, FORMS, BOUSSINESQ, SOLITONS

Abstract

In this work, we established the exact solutions for some nonlinear physical models. The tanh-coth method Was used to construct solitary wave solutions of nonlinear evolution equations. The tanh-coth method presents a wider applicability for handling nonlinear wave equations. (C) 2008 Elsevier B.V. All rights reserved.